I have never done drugs & drinking & its hard for me to understand what he has been going through. I need help understanding. He has lied about things to me & I don't understand any of it. Someone please help me.
oxycontin is both highly physically and psychologically addictive. why did he begin taking it? You can become addicted to it after one use. It's an opiod..kind of like heroin..hence it's name "hillbilly heroin". It gives a great feeling- a euphoric high and relieves pain, anxiety..
the withdrawals are horrendous though, pain all over your body, fever, nausea, vomiting, upset stomach, depression, weird dreams-yet you cannot sleep, it's no wonder he does not or cannot quit without intervention.
There could be many reasons he lied to you about oxy's and alcohol, he wanted to protect you from his dangerous lifestyle, he didn't want to stop, he was depressed and needed escape...
alcohol is readily available and an easy route, but it doesn't last as long as oxycontin's do.
You cannot blame yourself as he is ultimately responsible for his own actions. But you can't judge him either. Both of you need to get counselling seperately and together, join an addiction group with him and be supportive. Don't enable him or dismiss his habits and be prepared for a relapse and have a plan.
You can always leave him too.
remember you need to take care of yourself and make yourself happy before you can help him. Be supportive and understanding, things like this are sometimes genetic and sometimes not.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My husband is in a rehab for percocet but when I talked to him he said he had no withdrawl how is t?
Posted 19 Apr 2011 • 3 answers
Posted 1 Jul 2011 • 2 answers
Posted 16 Dec 2011 • 1 answer
Posted 25 Mar 2012 • 6 answers
Posted 11 Nov 2015 • 3 answers